What are your current symptoms?
Have you checked your blood pressure?
Duration of symptoms?
Any investigations so far?
Any medicines are you taking?
Stress and anxiety issues?
i get fast heartbeat sometimes and i have not checked my blood pressure. It happens once a while when itake the risperdal. I use to take propanolol but i stopped because i get shortness of breath. I dont have any stress or anxiety issues.
Hi,Thanks for providing more information.
I understand your concern.
Firstly as per your description,in my opinion,your blood pressure,pulse rate should be monitored and as you feel heart palpitation so Cardiac Arrhythmia should be ruled out in your case.
It can also result in shortness of breath.
Alcohol,certain odors or perfumes, loud noises or bright lights, and smoking may trigger a migraine.
Migraine attacks may also be triggered by exercise or other physical stress,missed meals, certain foods like-Any processed, fermented, pickled, or marinated foods, as well as foods that contain monosodium glutamate (MSG)-Baked goods, chocolate, nuts, peanut butter, and dairy products-foods containing tyramine, which includes red wine, aged cheese, smoked fish, chicXXXXX XXXXXvers, figs, and certain beans-Fruits (avocado, banana, citrus fruit)-Meats containing nitrates (bacon, hot dogs, salami, cured meats)-Onions
If your symptoms are not improving with propanolol then you can ask your doctor for amitriptyline .
You can try taurine as a supplement which can help to manage migraines.
Taurine works in the body to support neurological function and helps regulate water and mineral salt levels in the blood.
Taurine is thought to have antioxidant properties.
Consume up to 3,000 mg of supplemental taurine daily.
For migraine supplements you can try Valerian root, feverfew, ginger.
Eat lots of fruits and veggies at least 5-6 servings per day and get regular exercise (30 min per day or 40-45 min 4-5 x per week).
And of course drink lots of water, at least 64 oz a day.
Consult your family doctor as well.
Hope this helps.
Please rate me high if you are satisfied with our conversation.In case you have further query press reply to expert button.Bonus and positive feedback are appreciated.Thanks.
Hi, i am taking wellman with risperdal and propranolol, cause migraine headaches
Thanks for the follow-up.
Hope you are doing well.
You can take wellman multivitamin
However Risperidone may cause headaches too so you should discuss it with your doctor to adjust your medication dosage if you have frequent episodes of migraine.
You are most welcome.
Have a good health.